# SDR AALA202209292923

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rub Strip
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R DOOR SLIDE GIRT RUB STRIP DAMAGED. REPLACED SLIDE PER AMM 25-66-01.
